Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 2, Pages 151-159
http://dx.doi.org/10.1155/S104895339400016X

Existence theorem for nonconvex stochastic inclusions

Higher College of Engineering, Institute of Mathematics, Podgórna 50, Zielona Góra 65-246, Poland

Received 1 November 1993; Revised 1 March 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Shoumei Li, and Aihong Ren, “Representation theorems, set-valued and fuzzy set-valued Ito integral,” Fuzzy Sets and Systems, vol. 158, no. 9, pp. 949–962, 2007. View at Publisher · View at Google Scholar
  • Jungang Li, and Shoumei Li, “Set-valued stochastic lebesgue integral and representation theorems,” International Journal of Computational Intelligence Systems, vol. 1, no. 2, pp. 177–187, 2008. View at Publisher · View at Google Scholar
  • Jungang Li, and Shoumei Li, “Set-Valued Stochastic Lebesgue Integral And Representation Theorems,” International Journal of Computational Intelligence Systems, vol. 1, no. 2, pp. 177–187, 2008. View at Publisher · View at Google Scholar
  • Jinping Zhang, Shoumei Li, Itaru Mitoma, and Yoshiaki Okazaki, “On The Solutions Of Set-Valued Stochastic Differential Equations In M-Type 2 Banach Spaces,” Tohoku Mathematical Journal, vol. 61, no. 3, pp. 417–440, 2009. View at Publisher · View at Google Scholar
  • Junfei Zhang, and Shoumei Li, “Maximal (Minimal) Conditional Expectation and European Option Pricing with Ambiguous Return Rate and Volatility,” International Journal of Approximate Reasoning, vol. 54, no. 3, pp. 393–403, 2013. View at Publisher · View at Google Scholar
  • Björn Sprungk, and K. Gerald van den Boogaart, “Stochastic differential equations with fuzzy drift and diffusion,” Fuzzy Sets and Systems, 2013. View at Publisher · View at Google Scholar